MAUDE Adverse Event Report: ResMed Pty Ltd AirSense 10 AutoSet USA TRI; Ventilator, non-continuous (respirator)

ResMed Pty Ltd AirSense 10 AutoSet USA TRI; Ventilator, non-continuous (respirator)
Model Number 37208
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to resmed that a patient¿s airsense 10 device allegedly caught fire while the patient was away at work.It was reported that the smoke alarm in the patient's home was activated and that the fire department were called.According to the patient, the fire allegedly originated from the device and spread to nearby curtains and a dresser, resulting in property damage.No personal injuries were reported.
 
Additional Manufacturer Narrative
Resmed has requested for the device to be returned so that an engineering investigation can be performed.The device has not been returned, therefore, resmed is unable to confirm the alleged malfunction at this time.If further information becomes available, a supplemental report will be submitted.Resmed reference#: (b)(4).

Brand Name
AirSense 10 AutoSet USA TRI
Common Device Name
Ventilator, non-continuous (respirator)
Manufacturer (Section D)
ResMed Pty Ltd
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS  2153
MDR Report Key50863104
Report Number3007573469-2026-01379
Device Sequence Number10673809
Product Code BZD
UDI-Device Identifier00619498372089
UDI-Public(01)00619498372089(10)1709840
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
Report Date (Section F) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number37208
Device Catalogue Number37208
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/24/2026
Device Age38 MO
Event Location Home
Date Report to Manufacturer09/23/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/06/2023
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA09/23/2026